Official Website Of Dr. Peter J. D'Adamo & The Blood Type Diet®
The D'Adamo Forums
The Forums, which have functioned in one way or another since 1996, have now been closed to new posting. However there is a wealth of accumulated wisdom that can be searched for and utilized, so we've archived the messages.
Join our new forum on Facebook, the Eat Right 4 Your Type Group.
I have been taking Quercetin Plus, Bromelian and other Dr D Supps for a while now while trying to sort out my health issues.
i decided to have a weekend off all supps prior to a hospital visit. since i was interested as to any changes it would cause in my urine test. as it happens the test showed high electrolytes and nitrates. don't really get that so waiting for the lab to confirm before i investigate.
Well let me tell you, first of all I started getting really bad pains around my kidneys and bladder and even my stomach and hips. this put me back to bed it was so bad.
anyway i started taking my supps again namely Bromelein, querctein plus and low and behold i could walk again and the pain was gne after a day.
I had no idea i was in so much pain, and also how well the supps worked, sure i knew they were good. but i didn't really appreciate how good i suppose. so take note people.
I am taking more deflect also and think this is causing a healing effect and maybe some healing crisis. but since i had striped back all other supps it so definitely them. so i shall continue them and once a month perhaps see how i fell without them to see how the pain is doing .
It's important to know what is causing such seriously immobilizing pain.
And also to recognize that "anti-inflammatories" are not "pain-killers": Some pain is indeed caused by inflammation, and, when that inflammation is lessened, so is the pain caused by it.
If inflammatory pain, such as that caused by an acute sprain, for instance, is treated with anti-inflammatory supplements or meds, that pain will be temporarily lessened. It does not mean, however, that the underlying condition no longer exists, and this is critical to acknowledge. If one says, "Well, I'm 'mobile' now, because I took that pill," one might be setting oneself up for a more extensive problem.
I really hope you're trying to find out what has caused you immobilizing pain, policychecker.
D'Adamo proponent since 1997 dadamo Blogger and Forum participant since 2005